# SDR ASAA2023053043602

- Difficulty date: May 30, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N281AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62679
- Aircraft time: 19,937 hours, 6,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750253
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO: RIGHT HAND TRANSITION PANEL FROM STA 727 TO STA 787 HAS VARIOUR SPOTS OF CORROSION . GROUNDED - YES. REMOVED CORROSION ORIGINAL THICKNESS .040 MOST MATERIAL REMOVED .013 REMAINING THICKNESSS .027 FOUND TO BE OUT OF LIMITS. REMOVED RH DAMAGED TRANSITION PANEL. FABRICATED, LOCATED AND DRILLED REPAIR PARTS P/N BAC1496-377 7075-T62 PO: 1060011.1. APPLIED ALODINE, PRIMER AND INSTALLED REPAIR PARTS IAWB737-900 SRM 53-00-53-1A-2 AND SRM 53-00-53-2R-5.
